# SDR AALA980059

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1030-1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 27R STA 1030 - STA 1040 AND SKIN UNDER STRINGER.  REMOVED CORROSION, REPAIRED PER SRM 53-30-3, FIG 3.  TST:  67,236 HOURS.  CYCLES: 44,034.  (X)
